# SDR FDEA201207072509

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,393 hours, 27,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  APPEARS TO BE OUT OF RIG.  FOUND BOLTS ON LOWER SUPPORT BRACKET FOR THE GUIDE ARM LOOSE ON THE L-1 DOOR.  ADJUSTED BRACKET AND  RETORQUED BOLTS REF AMM 52-11-04-02 AND 52-11-00-5.  ACFT OK FOR SERVICE.  FINAL CLOSED.
